MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; EVACUATOR, BLADDER, MANUALLY OPERATED

BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; EVACUATOR, BLADDER, MANUALLY OPERATED
Model Number M0067301251
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a180104 captures the reportable event of foreign material present in the device.
 
Event or Problem Description
It was reported that a urovac device was used during a procedure.Reportedly, it was noticed that a foreign matter was mixed in.The procedure was completed with another of the same device with no patient complications.

Brand Name
UROVAC BLADDER EVACUATOR
Common Device Name
EVACUATOR, BLADDER, MANUALLY OPERATED
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22962258
Report Number2124215-2025-62060
Device Sequence Number9635990
Product Code FFD
UDI-Device Identifier08714729033769
UDI-Public(01)08714729033769
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067301251
Device Catalogue Number730-125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown